# SDR SWIA20019997

- Difficulty date: July 2, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 4,382 hours, 3,904 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: 3995100208
- Part serial: 147
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

30 SECONDS AFTER T/O, ''STALL WARNING'' CAUTION MESSAGE.  COMPLIED WITH QRH & RETURNED TO SLC.REPLACED STALL PROTECTION UNIT.  STALL PROBLEM OPS CHECKS GOOD IAW MM 27-35-01.
